Kanye West Received Lidocaine Injections For Texting Too Much
Kanye West may be taking a much-needed break from his phone. Recently the ‘Gold Digger’ rapper shared online that he had to get a Lidocaine injection in his hand because he’s been texting too much. Lidocaine injections are typically used to cause numbness or loss of feeling for patients in the area(s) the medicine is injected in. Kanye West shared an image of his hand’s X-Ray online and captioned the photo,
“Too much texting bro Had to get the cortisone mixed with a wittle sprinkle of lidocaine”
He also tweeted a video of himself receiving the injection. He captioned the video,
“Lidocaine worked instantly!!! The dexamethasone takes 24 to 48 hours Modern medicine”
Lidocaine worked instantly!!! The dexamethasone takes 24 to 48 hours Modern medicine ? pic.twitter.com/0rkP4x2KVj
— ye (@kanyewest) September 8, 2020
The 43-year-old rapper made headlines earlier this summer after he left many fans concerned for his safety following tweets he sent out. During his alarming Twitter rant, Kanye West tweeted many questionable things including a now-deleted-tweet that read:
“Kim was trying to fly to Wyoming with a doctor to lock me up…”
See more of his infamous tweets below:
He also shared in another Twitter rant that he had been trying to divorce his wife Kim Kardashian-West. He Tweeted,
“I been trying to get divorced since Kim met with Meek at the Warldolf for prison reform.”
“Meek is my man and was respectful…That’s my dog… Kim was out of line…”
Following his rants #PrayForYe trended on Twitter as many of the rapper’s fans expressed their worry and concern for his well-being.
What do you think about Kanye West texting too much? Comment and let us know!